# SDR DALA2017121108610

- Difficulty date: December 10, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 71,085 hours, 12,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 FLT CREW REPORTED DOOR 1L SLIDE ARM LIGHT INOP. CORRECTIVE ACTION: OPENED DOOR AND CHECKED PATHWAY. NO DEBRIS FOUND. ARMED DOOR 1L SLIDE. ALL IND NML. OK FOR CNT SVC. (3835186).
